Results 1 to 3 of 3
Prilosec,Aciphex side effects?
  1. #1
    dcmoter is offline New Member
    Join Date
    Aug 2004
    Location
    .
    Posts
    1

    Default Prilosec,Aciphex side effects?

    Has anyone had back pain using any of the PPI drugs? My lower back pain started when I started taking a new PPI drug. Anyone else had this problem?

  2. #2
    Phospheros is offline Junior Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    20

    Default

    I have heard of muscle & joint pain being a side effect of PPIs, it's not a common side effect, but it can happen. Worth a chat with your doctor next you see him about it. Perhaps they could use an acid reducer of a different class (Ranitidine as an example), or a different PPI and see if it resolves.

    Lots of medications can cause muscle & joint pain. I have a feeling you are probably on a lot more than just a PPI drug. Sometimes it's hard to figure out what is causing what side effect. If you are any cholesterol lowering drugs as well you need to call your doctor and see him sooner. They can also cause severe muscle pain.



    Are you numb yet? No. AARRGGGGGHH! I told you I wasn't numb! Sorry, I didn't believe you.

  3. #3
    ganaste44 is offline New Member
    Join Date
    Sep 2004
    Location
    .
    Posts
    15

    Default

    My doc gave me a new drug to lower my cholestrol today. It's called Zetia. I have taken Lipitor, then Zocor, then Lipitor again & experienced extreme skeletal & muscular pain, among other severe adverse reactions. I typed Zetia into the "search" area of the forum & came up with nothing. I'm afraid to take the 1st dose. Anyone out there know anything about "ZETIA"? Please help!
    ganaste44 (Rhea) [B)]

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22